| Model Number |
BD-400P-1880 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was not returned for evaluation and lot number is unknown.According to the reporter, no lots were given as the devices were not saved but discarded.Supplemental report(s) will be submitted should any relevant new information is available and or received.Investigation is ongoing.This report will be supplemented accordingly following investigation.
Event or Problem Description
It was reported that an ultrasound balloon would not deflate during a case.According to the reporter, two (2) different balloons were used in the same case, but with the same issue.There was no patient harm, no user injury reported due to the event.This report is related to a report with patient identifier (b)(6) (first balloon).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Please see updates to h6.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The oesophageal balloon catheter was not returned for evaluation.Based on the results of the investigation, there¿s a 3-way stopcock that¿s connected to balloon hub and inflator.It¿s probable the incorrect port on the stopcock was opened, which could have resulted in pulling air and not fluid from balloon.The root cause of the ultrasound balloon not deflating was unable to be identified.Olympus will continue to monitor field performance for this device.